# SDR DXTA2025022502459

- Difficulty date: February 21, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N851QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000104
- Aircraft time: 1,683 hours, 1,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS REMAIN ON AFTER SHUTDOWN.  TRIED BOTH LEFT AND RIGHT BATTERY PACK SWITCHES. NO CHANGE. FOUND LEFT AFT EMERGENCY LIGHTING INERTIA SWITCH TRIPPED, RESET INERTIA SWITCH. CHARGED EMRGENCY LIGHTING  BATTERY PACKS FOR ONE HOUR. COMPLETED OPS CHECK AFTER CHARGE CYCLE. OPS CHECK GOOD. REF MM 33-50-00
